# SDR AALA20100204TUL03

- Difficulty date: February 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 4 LEFT IN RADIUS STATION 200.  REMOVED AND REPLACED CRACKED LONGERON FROM STATION 148 TO EXISTING SPLICE AT STATION 227 PER SRM 53-02-00.
